Home Remedies Community! Come together to Collaborate, Learn and Support each other.


Home Remedies

Abscess
Acne
Acid Reflux
Allergies
Anemia
Angina
Arthritis
Asthma
Athlete’s Foot
Backache/Back pain
Bad Breath (Halitosis)
Baldness
Bedwetting (Enuresis)
Bites (Insect)
Black Eye
Blackheads
Blisters
Body Odor/Sweating
Boils
Bruises
Burns
Canker Sores
Chapped/Cracked Lips
Chicken Pox
Cold Sores
Common Cold
Conjunctivitis
Constipation
Corns and Calluses
Cough
Dandruff
Depression
Diabetes
Diaper Rash
Diarrhea
Dry Skin
Earache
Earwax
Eczema
Fatigue
Fever
Flatulence
Flu
GERD
Gingivitis
Gout
Hair Loss
Hangover
Hay Fever
Headache
Heartburn
Hemorrhoids (Piles)
Hiccups
High Blood Cholesterol
High Blood Pressure
Hives
Hoarseness
Hypoglycemia
Indigestion
Insomnia
IBS
Jet Lag
Kidney Stones
Laryngitis
Low Blood Sugar
Menopause
Menstrual Cramps
Migraine
Morning Sickness
Motion Sickness
Mouth ulcer
Nausea
Nosebleed
Obesity
Piles (Hemorrhoids)
PMS
Psoriasis
Sinusitis
Snoring
Sore Throat
Stings (Insect)
Stress
Sunburn
Tinnitus
Toothache
Urticaria
UTI
Varicose Veins
Vomiting
Weight Loss
Yeast Infections



what are the effects of sudden and total withdrawal of Divya Mukta Vati ?

+2 votes
asked in Alternative Medicine by anonymous
I had used Mukta Vati for about four years to control my  blood pressure. It was the only supplement i was taking when I found out I had high iron. I stopped Mukta Vati immediately (not knowing what caused the high iron) and my hair began falling out. I had a full head of hair and shortly after stopping it became thin in patches. Has anyone else had this problem?

3 Answers

0 votes
Better monitor your blood pressure after you stop taking mukta vati for atleast 10 days. if it remains normal then you can stop taking this medicine.

but keep monitoring your blood pressure at regular intervals.
answered by anonymous
0 votes
consult your doctor before you stop medicine.
answered by anonymous
0 votes
Yes I started having more hair fall than ever!!!!!They never mention all these side effects ,so dishearteneing to see it falling like this!
answered by anonymous

...